weaning is a process of lowering your dosage of a medicine in decremental steps until you can completely stop taking the medicine. anti-depressants require this since this withdrawal effects are so intolerable.
I take both. I checked with my doctor and pharmacist first. It takes a few weeks for the lexapro to have a full effect on you, but it is also to treat anxiety. So, eventually, you shouldn't need alprazolam anymore.
I am on Seroquel AND Lithium Carbonate, in 2 separate pills. Seroquel mainly consists of Quetiapine, and whatever they use to cover the pill with, which is NOT lithium. Also , if Seroquel had lithium in it, the doctor would not prescribe me lithium on the side, as that would be doubling up on it and be very dangerous.
Hope this helps,
Swelling of the chin and lips is not a symptom of stroke. Numbness, weakness of one side or the other, difficulty speaking or swallowing are typical signs of stroke.
Swelling of the lips or chin may be a symptom of a reaction to a food or medication. If it is causing you to have difficulty breathing, you should call an ambulance immediately. In the United States, the number is 911. It may vary in your location.
Ask your doctor.
took 3 caps, only on 150 lyrica, but had a really amazing roll. then again, it was 3 caps of 100% pure so that was pretty much guaranteed. regardless, i doubt there's any danger, unless you're taking like 1000 mg of lyrica you should be chill
I started on 10 mgs of Lexapro and experienced tolerable but not fun side effects for about a month. After then, I started feeling a lot better. About a year later, my doctor and I decided to try 20 mgs. Again, I experienced tolerable but not fun side effects for about a month (maybe two at most) and then started feeling better. Again, after a year of being on 20 mgs, my doctor and I increased my medication to 30 mgs. This time I only experienced side effects for a couple weeks (one month max) and started feeling better. So, for me, the side effects lasted about a month with each increase in dosage. Hope this helpts, but it could really be different for anyone. If your side effects aren't tolerable for the time being, tell your doctor.
Taper. Do NOT quit this stuff cold turkey. Tapering depends on the dosage you are taking. If you are on 20mg, for example, take 10 mg for a week and then 5mg for a week and then 5mg every other day. I am not a doctor and you really should talk to YOUR doctor about tapering. Coming off of Lexapro has some pretty nasty side effects for some folks.
Lexapro is a medication that is normally prescribed for Depression. It should be taken as long as you and your doctor feel that it is needed. If the medicine was prescribed to you because of a life event causing depression, you may only need it for a short amount of time until you have resolved and come to terms with that activity. However, in people with chronic depression, a antidepressant will most likely have to be taken as a lifelong treatment. Talk to your doctor about the length of time Lexapro is needed for you.
Yes, it is safe to use the nicotine patch and Lexapro at the same time. There are no drug-drug interactions between the two medications and there are no disease states that call for the use of nicotine patch or Lexapro that would interfere in either of the medications efficacy.
yes!! it can be fatal!
Do not stop Lexapro without first talking to your healthcare provider. Stopping Lexapro too quickly may cause serious symptoms including: anxiety, irritability, high or low mood, feeling restless or changes in sleep habits headache, sweating, nausea, dizziness electric shock-like sensations, shaking and confusion
You can "snort" anything, whether that is wise is between you and your doctor. In general, you should not, unless the librium has been prescribed, and further, you were instructed that "snorting" was the most effective means of delivery.
I seem to be having some difficulties taking the two together. It may be a coincidence, but I seem to get down when I start taking fish oils.
Right now I am on Lexapro and I've only taken Tylenol for my headaches. I havent had any harmful effects from it so far. I actually am getting ready to go to my doctor today and this is one of the questions I have planned to ask her so when I get her answer I will edit this and let you know.
I am also on Lexapro and would like to add that I take migraine medicaiton (almotriptan) and at different times for stress headache I take "syndol" and don't have any problems with those.
please, PLEASE do NOT take drugs!
Smoking cause wrinkles on the upper lip, and darken both.
There are a long list of Zoloft side effects that have been discovered over the past few years. Most common are the one's associated with birth defects. These are cleft lip, pulmonary lung, neural-tube defects, club foot, ventricular septal defect, anal atresia, persistent pulmonary hypertension and infant omphalocele.
Serotonin syndrome is possible if you abuse cough syrup while on Lexapro. But stick to te recommended dose for a short period of time and you'll be fine.
Source: I have been on Lexapro 20mg for 3 months and used Benadryl on it
Yes. I was on the same combination for several months. Your doctor can advise you better however, and personally I would choose a different drug than Celexa.
No, it is not a monoamine oxidase inhibitor (MAOI).